# SDR ASAA2023021441939

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 3,736 hours, 1,082 cycles
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT ILLUMINATED DURING START ON FIRST AND SECOND ATTEMPT. GROUNDED - YES. FOUND MAINT MSG 49-61002 & 49-61144 IN FAULT HISTORY. ACCOMPLISHED B737-9 IFIM TASKS 49-60-00-810-848 & 49-60-00-810-823. BOTH FAULTS WERE INTERMITTENT.
